# SDR FDKA200710514

- Difficulty date: October 1, 2007
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N842MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145457
- Aircraft time: 14,604 hours, 13,591 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Disconnected
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 6024 BHM (0333 PHX LCL) - MAIN CABIN DOOR WILL NOT OPEN.  MX FOUND TOP FORWARD HOOK OVER ROLLER.  DISCONNECTED, UNJAMMED DOOR AND RECONNECTED HOOK.  OPS CK GOOD.
